MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP PLATE 7 HOLES/134MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP PLATE 7 HOLES/134MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 226.571
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes hwc, and hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the variable angle locking compression plate holes were stripped, a variable angle cone was used in the va distal fibula plates, and a locking drill tower in the large fragment plate.There was a five (5) minute surgical delay.The procedure successfully completed.No patient consequence.Concomitant devices reported: 2.7mm va-lcp lateral distal fibula plate/3 holes/left (part number 02.118.401, lot unknown, quantity 1), 2.7mm va-lcp lateral distal fibula plate/5 holes/left (part number 02.118.405, lot unknown, quantity 1).This report involves one (1) 4.5mm broad lcp® plate 7 holes/134mm.This is report 1 of 3 for (b)(4).

Brand Name
4.5MM BROAD LCP PLATE 7 HOLES/134MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11088309
Report Number2939274-2020-05747
Device Sequence Number19515817
Product Code KTT
UDI-Device Identifier10886982159052
UDI-Public(01)10886982159052
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.571
Device Catalogue Number226.571
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/29/2020
Patient Sequence Number1